# SDR DL72W960308

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT LETTER CHECK, NR 6 L/E FLAP ACTUATOR MOUNT BOX CRACKED, I/B SIDE UPPER AND LWR CORNERS.  REPAIRED PER MM 57-20-21.
